| Catalog Number |
305195 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material#: 305195 batch number#: 4040631.It was reported by customer that fm found on the end of the needle.White material : rcc received a complaint via phone.Pir attached.Ref 305195 lot: 4040631 issue: fm found on the end of the needle.White material doe: 28aug2024 and 21aug2024 no pt harm found before injection sample is available sample return kit requested, please.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported there was foreign matter on the end of the needle.To aid in the investigation, one sample in an opened packaging blister was received for evaluation by our quality team.A visual inspection was performed, and the needle has an epoxy drip over at the needle tip.No other defects or imperfections were observed.This defect could occur if there was a jam at the cannulator.A device history record review was completed for provided material number: 305195, lot: 4040631.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
Event or Problem Description
No additional information received.Material#: 305195, batch number#: 4040631.It was reported by customer that fm found on the end of the needle.White material.Rcc received a complaint via phone.Pir attached.Ref: (b)(4), lot: 4040631, issue: fm found on the end of the needle.White material.Doe: on (b)(6) 2024, no pt harm found before injection, sample is available, sample return kit requested please.